Ask an expert
Question

06 Feb 2004

NAUSEA
doc, i'm currently on glucophage to try and bring down my insulin levels due to pcos. I commenced with this on 13/01. since the 17/01 i have been feeling nausea and vommiting almost every day. i did speak to my gynae who suggested i reduce the dosage to 1 tablet per day, however i still feel the nausea and can't even stand the sight of food. i don't think i'm pregnant as my last period was on 22/01. Also i feel like butterflies in my tummy also i have these strange pains towards the side of my breast on both sides but not at the same time. what is going on with me?
Answer 377 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Nausea is a common side effect of glucophage. Try taking it half way through your meal.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.